# SDR DALA2025050503416

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 120,582 hours, 17,394 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulted
- Location: Wow
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0186 -MISC/DE- THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC DURING THE APPROACH INTO ATL DUE TO NUMEROUS EICAS MESSAGES STEMMING FROM THE WEIGHT ON WHEELS SENSOR FAULTING. THE LANDING WAS UNEVENTFUL AND THE AIRCRAFT TAXIED TO THE GATE. CORRECTIVE ACTION: THE BITE OF THE PSEU RETURNED 13 FAULT CODES. MAINTENANCE REPLACED THE PROXIMITY SWITCH ELECTRONICS UNIT (PSEU) ALONG WITH THE LT TAXI LIGHT SWITCH. (LP #7551269)
